# SDR HNAA2021041300152

- Difficulty date: April 2, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 45,563 hours, 41,203 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER ACTUATOR TO RUDDER 1 HINGE FITTING IS WORN....REPAIRED UPPER RUDDER ACTUATOR TO RUDDER 1 HINGE FITTING IAW EO1-55-21-0077.
